Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

Construction of rational surfaces of degree $ 12$ in projective fourspace


Authors: Hirotachi Abo and Kristian Ranestad
Journal: J. Algebraic Geom. 15 (2006), 323-338
DOI: https://doi.org/10.1090/S1056-3911-06-00424-3
Published electronically: January 11, 2006
MathSciNet review: 2199063
Full-text PDF

Abstract | References | Additional Information

Abstract: The aim of this paper is to present a construction of smooth rational surfaces in projective fourspace with degree $ 12$ and sectional genus $ 13$. In particular, we establish the existences of five different families of smooth rational surfaces in projective fourspace with the prescribed invariants.


References [Enhancements On Off] (What's this?)

  • 1. H. Abo, Macaulay 2 scripts for finding rational surfaces in $ \mathbb{P}^4$ with degree $ 12$. Available at http://www.math.colostate.edu/$ \sim$abo/programs.html.
  • 2. H. Abo and F.-O. Schreyer, Exterior algebra methods for the construction of rational surfaces in $ \mathbb{P}^4$, in preparation.
  • 3. Beilinson, A. Coherent sheaves on $ \mathbb{P}^N$ and problems of linear algebra, Funct. Anal. Appl. 12 (1978), 214-216. MR 0509388 (80c:14010b)
  • 4. W. Decker, L. Ein and F.-O. Schreyer, Construction of surfaces in $ \mathbb{P}^4$, J. Algebraic Geom. 2 (1993) 185-237. MR 1203684 (94a:14037)
  • 5. W. Decker and D. Eisenbud, Sheaf algorithms using the exterior algebra, In: D. Eisenbud, D.R. Grayson, M.E. Stillman, B. Sturmfels (Eds), Computations in Algebraic Geometry with Macaylay 2, Algorithms Comput. Math. 8 Springer, Berlin (2002) 215-249. MR 1949553
  • 6. W. Decker and F. -O. Schreyer, Non-general type surface in $ \mathbb{P}^4$: some remarks on bounds and constructions, J. Symbolic Comput., 25 (2000) 545-582. MR 1769655 (2002a:14064)
  • 7. D. Eisenbud, G. Fløystad and F.-O. Schreyer, Sheaf cohomology and free resolutions over exterior algebras, Trans. Amer. Math. Soc. 355 (2003) 4397-4426. MR 1990756 (2004f:14031)
  • 8. G. Ellingsrud and C. Peskine Sur les surfaces lisse de $ \mathbb{P}^4$, Invent. Math. 95 (1989) 1-12. MR 0969410 (89j:14023)
  • 9. D. Grayson and M. Stillman, (1991) Macaulay 2, a software system for research in algebraic geometry. Available at http://www.math.uiuc.edu/Macaulay2.
  • 10. A. J. Sommese and A. Van de Ven, On the adjunction mapping, Math. Ann. 278 (1987) 593-603. MR 0909240 (88j:14011)
  • 11. F.-O. Schreyer, Small fields in constructive algebraic geometry, Lecture Notes in Pure and Appl. Math., 179 (1996), 221-228. MR 1397991 (97h:14050)


Additional Information

Hirotachi Abo
Affiliation: Department of Mathematics, Colorado State University, Fort Collins, Colorado 80523
Email: abo@math.colostate.edu

Kristian Ranestad
Affiliation: Matematisk Institutt, Universitetet i Oslo, P.b.1053 Blindern, N-0316 Oslo 3, Norway
Email: ranestad@math.uio.no

DOI: https://doi.org/10.1090/S1056-3911-06-00424-3
Received by editor(s): November 8, 2004
Received by editor(s) in revised form: July 1, 2005, and July 6, 2005
Published electronically: January 11, 2006

American Mathematical Society